# SDR SWIA200413872

- Difficulty date: September 20, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 3,761 hours, 3,462 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 RT FLOORBEAM RBL 9.0 OB ATTACH ANGLE CRACKED. (ITEM FOUND AT C-CHECK INSPECTION.)   ANGLE REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-20 AND 51-23-00.
